# SDR UIEA2022031100195

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,592 hours, 25,873 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MP147
- Part serial: 511495
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND OBSERVER O2 MASK TEST LEVER DOES NOT RETURN TO RESET PROPERLY.( REMOVED AND REPLACED 2ND OBSERVERS O2 MASK STOWAGE BOX IAW 767 AMM 35-11-51, LEAK CHECK GOOD. )
